Affiliation: Abant Izzet Baysal University
- Paradoxical therapy in conversion reactionAhmet Ataoglu
Department of Psychiatry, Duzce Faculty of Medicine, Abant Izzet Baysal University, Duzce, Turkey
J Korean Med Sci 18:581-4. 2003..43, p<0.015) and conversion symptoms (t=2.27, p=0.034) than the diazepam-treated patients. The results of the present study are encouraging in that paradoxical intention can be effective in the treatment of conversion disorder...
- Childhood trauma and dissociation in women with pseudoseizure-type conversion disorderAdnan Ozcetin
Duzce University School of Medicine, Department of Psychiatry, Konural Duzce, Turkey
Nord J Psychiatry 63:462-8. 2009..Conversion disorder is thought to be associated with psychological factors because of the presence of conflict and other stressors prior to the condition...
- Evaluation of psychometric properties of the internet addiction scale in a sample of Turkish high school studentsFatih Canan
Department of Psychiatry, Duzce University School of Medicine, Konuralp Duzce, Turkey
Cyberpsychol Behav Soc Netw 13:317-20. 2010..One-week test-retest correlation for the IAS was highly significant. According to these results, the psychometric properties of the IAS are promising...
- Effect of escitalopram on white blood cells in patients with major depressionFatih Canan
Duzce University School of Medicine, Department of Psychiatry, Duzce, Turkey
J Clin Med Res 1:290-1. 2009..Pharmacotherapy of depression is speculated to affect immune response. In this study, our objective was to investigate whether escitalopram treatment would affect white blood cells in patients with major depression...
- Lithium intoxication related multiple temporary ecg changes: A case reportFatih Canan
Duzce University, Faculty of Medicine, Department of Psychiatry, Duzce, Turkey
Cases J 1:156. 2008..In this article, we present the case of a 39-year-old woman who had presented with pre-syncope and developed multiple ECG abnormalities that are caused by lithium intoxication and are disappeared after hemodialysis...